# SDR YENA2025091700943

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 15,828 hours, 2,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) L-1 TSI ELEC GEN 1 FAULT-DUE TO ELEC GEN 1 FAULT ON PFR IN LHR & GCU1 SHOWING THE AT FAULT,  REMOVED AND REPLACED GCU NR 1 IAW AMM 24-22-34. OPS CHK GOOD. TSI CLOSED. GROUND VERIFICATION C/W PER AMM 24-22-34.
